Binary words avoiding the pattern AABBCABBA
RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 44 (2010) no. 1, pp. 151-158.

We show that there are three types of infinite words over the two-letter alphabet {0,1} that avoid the pattern AABBCABBA. These types, P, E0, and E1, differ by the factor complexity and the asymptotic frequency of the letter 0. Type P has polynomial factor complexity and letter frequency 1 2. Type E0 has exponential factor complexity and the frequency of the letter 0 is at least 0.45622 and at most 0.48684. Type E1 is obtained from type E0 by exchanging 0 and 1.

DOI : https://doi.org/10.1051/ita/2010010
Classification : 68R15
Mots clés : combinatorics on words, letter frequency, factor complexity
@article{ITA_2010__44_1_151_0,
     author = {Ochem, Pascal},
     title = {Binary words avoiding the pattern {AABBCABBA}},
     journal = {RAIRO - Theoretical Informatics and Applications - Informatique Th\'eorique et Applications},
     pages = {151--158},
     publisher = {EDP-Sciences},
     volume = {44},
     number = {1},
     year = {2010},
     doi = {10.1051/ita/2010010},
     zbl = {1184.68377},
     mrnumber = {2604940},
     language = {en},
     url = {http://www.numdam.org/articles/10.1051/ita/2010010/}
}
TY  - JOUR
AU  - Ochem, Pascal
TI  - Binary words avoiding the pattern AABBCABBA
JO  - RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications
PY  - 2010
DA  - 2010///
SP  - 151
EP  - 158
VL  - 44
IS  - 1
PB  - EDP-Sciences
UR  - http://www.numdam.org/articles/10.1051/ita/2010010/
UR  - https://zbmath.org/?q=an%3A1184.68377
UR  - https://www.ams.org/mathscinet-getitem?mr=2604940
UR  - https://doi.org/10.1051/ita/2010010
DO  - 10.1051/ita/2010010
LA  - en
ID  - ITA_2010__44_1_151_0
ER  - 
Ochem, Pascal. Binary words avoiding the pattern AABBCABBA. RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 44 (2010) no. 1, pp. 151-158. doi : 10.1051/ita/2010010. http://www.numdam.org/articles/10.1051/ita/2010010/

[1] K.A. Baker, G.F. Mcnulty and W. Taylor, Growth problems for avoidable words. Theoret. Comput. Sci. 69 (1989) 319-345. | Zbl 0693.68039

[2] J. Berstel, Axel Thue's papers on repetitions in words: a translation. Publications du LaCIM, Département de mathématiques et d'informatique 95, Université du Québec à Montréal (1995). http://www-igm.univ-mlv.fr/ berstel/Articles/1994ThueTranslation.pdf

[3] J. Berstel, Growth of repetition-free words - a review. Theoret. Comput. Sci. 340 (2005) 280-290. | Zbl 1078.68112

[4] J. Cassaigne, Motifs évitables et régularité dans les mots. Thèse de Doctorat, Université Paris VI (1994).

[5] R.J. Clark, Avoidable formulas in combinatorics on words. Ph.D. thesis, University of California, Los Angeles (2001).

[6] R. Kolpakov, Efficient lower bounds on the number of repetition-free words. J. Integer Sequences 10 (2007) Article 07.3.2. | Zbl 1118.05003

[7] P. Ochem, A generator of morphisms for infinite words. RAIRO-Theor. Inf. Appl. 40 (2006) 427-441. | Numdam | Zbl 1110.68122

[8] P. Ochem, Letter frequency in infinite repetition-free words. Theoret. Comput. Sci. 380 (2007) 388-392. | Zbl 1115.68124

[9] P. Ochem and T. Reix, Upper bound on the number of ternary square-free words, Proceedings of the Workshop on Words and Automata (WOWA'06) (St Petersburg, June 2006). http://www.lri.fr/ ochem/morphisms/wowa.ps

[10] A.M. Shur, Combinatorial complexity of regular languages. CSR 2008. Lect. Notes Comput. Sci. 5010 (2008) 289-301. | Zbl 1142.68428

[11] A.I. Zimin, Blocking sets of terms. Math. USSR Sbornik 47 (1984) 353-364. English translation. | Zbl 0599.20106

Cité par Sources :